Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

High LH on third day of period. On medicines. No improvement. Had pulmonary TB previously. Cause?

Hi. I am a working woman. I have a 28 day cycle. All my tests have been normal except high LH on day 3. Dr. says might be PCOD but no confirmation. Has been on Clomiphene, metformin , folic acid , HCG injection (on day 10 or 11 may be dose unknown), Duphaston (from day 12), progesterone (from day 12) for 3 months, but no result. And my periods changed to 31 day cycle after starting treatment. I had pulmonary TB about 8 years back and did undergo DOTS for 6 months, could that be the culprit?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Clomiphine, metfomine, progeterone ,duphastone, folic acid H CG .
On one side you are saying there is no confirmation of PCOD , while treatment is continue, why so?
L H high ,but mention the ratio of F S H / L H , so that proper diagnosis could be establish.
Get in ultrasound of abdomen to rule out P C O D.
As you stated that DOT taken full course of 6 months , so don't worry about tuberculosis.
If any doubt ,get one fresh X ray of chest.
In my opinion consult a gynaecologist and get his opinion.
Good luck.
Answered: Sat, 27 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor